# SDR SWAA2024031463111

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 32,160 hours, 15,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER ACCESS DOOR CUTOUT SKIN CRACKED 1.7 LONG AT BOTTOM OF CUTOUT.<[01] REPAIRED EXTERNAL POWER ACCESS DOOR SKIN AT BOTTOM OF CUTOUT REF SRM 53-10-15-2R-4-B00449;[02] PERFORMED HFEC INSPECTION PER BOEING NDT MANUAL PART 6 51-00-00 PROCEDURE 23 OF TRIMMED OUT AREA AND INTERIOR STRUCTURE WITH NO CRACKS NOTED.
